# SDR SIMA202001063001

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 38,628 hours, 32,869 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Chafed
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK ON #2 ENGINE-C/A-FOUND THE FCDC BYPASS PRESSURE OIL TUBE TO THE ACOC CHAFED. REMOVED AND REPLACED THE ACOC TO THE FCDC PRESSURE LINE IAW RR MM 79-00-00-400-801. LEAK CHECK AND OPS CHECK GOOD.
